# SDR SABA011067

- Difficulty date: November 21, 2001
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- Aircraft time: 14,395 hours, 21,394 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 065 FLIGHT 5042 FROM CHARLESTON SC TO RALEIGH.  AFTER TAKEOFF, PASSENGER DOOR LIGHT ILLUMINATED.  NO CABIN PRESSURE WAS LOST.  AIRCRAFT RETURNED TO CHARLESTON AND LANDED WITH NO OTHER PROBLEMS.  NO EMERGENCY PROCEDURES WERE USED.  DOOR LOCKS WERE CHECKED.  ALL LOCKS INDICATED LOCKED.  AFTER RETURNING TO CHARLOTTE.  MAINTENANCE ADJUSTED THE UPPER MICRO SWITCH.  SYSTEM GROUND CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
